Über Fittingklassen und die Lockett-Vermutung.

James C. Beidleman; Peter Hauck

Mathematische Zeitschrift (1979)

  • Volume: 167, page 161-168
  • ISSN: 0025-5874; 1432-1823

How to cite


Beidleman, James C., and Hauck, Peter. "Über Fittingklassen und die Lockett-Vermutung.." Mathematische Zeitschrift 167 (1979): 161-168. <http://eudml.org/doc/172843>.

author = {Beidleman, James C., Hauck, Peter},
journal = {Mathematische Zeitschrift},
keywords = {Lockett's Conjecture; Fitting Classes},
pages = {161-168},
title = {Über Fittingklassen und die Lockett-Vermutung.},
url = {http://eudml.org/doc/172843},
volume = {167},
year = {1979},

AU - Beidleman, James C.
AU - Hauck, Peter
TI - Über Fittingklassen und die Lockett-Vermutung.
JO - Mathematische Zeitschrift
PY - 1979
VL - 167
SP - 161
EP - 168
KW - Lockett's Conjecture; Fitting Classes
UR - http://eudml.org/doc/172843
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.